# SDR UALA2009051501384

- Difficulty date: May 15, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 49,240 hours, 17,669 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT TEST FAULTING "EXT LOADS FWD L".  DOOR 1L SLIDE LIGHTING FAULT ESTABLISHED. ACP EMERGENCY LIGHT TEST. FOUND NO FAULT. OPS CHK NORMAL.
